MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 755CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 755CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341454
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Post Operative Wound Infection (2446); Wrinkling (2613)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Adverse event # 5.Wrinkling, (right side, implant serial number: (b)(4).Doi: (b)(6) 2020).On (b)(6) 2021, she presented with wrinkling, which required surgical intervention, fat grafting (b)(6) 2021.The device was explanted on (b)(6) 2021.The principal investigator assessed this event as moderate in severity, serious, possibly related to the device.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wrinkling, wound infection.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Infection, (right side, implant serial number: (b)(6) 2020, she presented with an infection (the right breast), which required surgical intervention with drainage and aspiration, performed on 31 dec 2020.The principal investigator assessed this event as severe in severity, serious, possibly related to the device.Infection, (right side, implant serial number: (b)(6) 2021).On 12/9/2021, she presented with an infection (the right breast), which required medical device removal 12/9/2021.The principal investigator assessed this event as severe in severity, serious, not related to the device.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ TH 755CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13453229
Report Number1645337-2022-01243
Device Sequence Number6199527
Product Code FTR
UDI-Device Identifier00081317024279
UDI-Public00081317024279
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Model Number3341454
Device Catalogue Number3341454
Device Lot Number7674445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight78 KG
Patient EthnicityHispanic
Patient RaceWhite